Alert archive / California / Gale Warnings in 2009
Gale Warning 76, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Oct 1, 2009, 2:54 PM PDT. It took effect at Oct 1, 2009, 3:00 PM PDT. It was in force for 3 days. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 1, 2009, 2:54 PM PDT (21:54 UTC)
- In effect from
- Oct 1, 2009, 3:00 PM PDT
- Expired
- Oct 4, 2009, 3:00 PM PDT
- In force
- 3 days
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
637 WHUS76 KEKA 012154 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 254 PM PDT THU OCT 1 2009 PZZ475-021015- /O.UPG.KEKA.SI.Y.0062.000000T0000Z-091002T1200Z/ /O.NEW.KEKA.GL.W.0076.091001T2200Z-091005T0000Z/ /O.EXT.KEKA.SE.W.0028.000000T0000Z-091005T0000Z/ /O.UPG.KEKA.GL.A.0022.091002T1200Z-091004T0300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 254 PM PDT THU OCT 1 2009 ...GALE WARNING IN EFFECT UNTIL 5 PM PDT SUNDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 PM PDT SUNDAY. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 5 PM PDT SUNDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-021015- /O.EXT.KEKA.SC.Y.0048.000000T0000Z-091005T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 254 PM PDT THU OCT 1 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-021015- /O.EXT.KEKA.SC.Y.0049.000000T0000Z-091005T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 254 PM PDT THU OCT 1 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
610 WHUS76 KEKA 020342 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 842 PM PDT THU OCT 1 2009 PZZ475-021230- /O.EXT.KEKA.GL.W.0076.000000T0000Z-091004T0500Z/ /O.EXT.KEKA.SE.W.0028.000000T0000Z-091004T0500Z/ /O.EXB.KEKA.SC.Y.0048.091004T0500Z-091005T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 842 PM PDT THU OCT 1 2009 ...GALE WARNING NOW IN EFFECT UNTIL 10 PM PDT SATURDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 10 PM PDT SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM SATURDAY TO 9 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM SATURDAY TO 9 PM PDT SUNDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL 10 PM PDT SATURDAY. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 10 PM PDT SATURDAY. BRISK NORTH WINDS WILL CONTINUE TO AFFECT THE WATERS TONIGHT THROUGH SATURDAY EVENING...AS HIGH PRESSURE OVER THE EASTERN PACIFIC INTERACTS WITH A TROUGH OF LOW PRESSURE OVER THE CALIFORNIA INTERIOR. THE STRONGEST WINDS ARE EXPECTED OVER THE OUTER WATERS SOUTH OF THE CAPE. THE WINDS WILL CREATE LARGE SHORT PERIOD SEAS. BOTH WINDS AND SEAS WILL DIMINISH SUNDAY AS THE E PAC HIGH MOVES FURTHER WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-021230- /O.EXT.KEKA.SC.Y.0048.000000T0000Z-091005T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 842 PM PDT THU OCT 1 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-021230- /O.EXT.KEKA.SC.Y.0049.000000T0000Z-091005T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 842 PM PDT THU OCT 1 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
061 WHUS76 KEKA 021004 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 304 AM PDT FRI OCT 2 2009 PZZ475-021815- /O.EXT.KEKA.GL.W.0076.000000T0000Z-091004T0400Z/ /O.EXT.KEKA.SE.W.0028.000000T0000Z-091004T0400Z/ /O.CAN.KEKA.SC.Y.0048.091004T0500Z-091005T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 304 AM PDT FRI OCT 2 2009 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM PDT SATURDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 9 PM PDT SATURDAY. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 9 PM PDT SATURDAY. BRISK NORTH WINDS WILL CONTINUE TO AFFECT THE WATERS TODAY THROUGH SATURDAY EVENING AS HIGH PRESSURE OVER THE EASTERN PACIFIC INTERACTS WITH A TROUGH OF LOW PRESSURE OVER THE CALIFORNIA INTERIOR. THE STRONGEST WINDS ARE EXPECTED OVER THE OUTER WATERS SOUTH OF THE CAPE. THE WINDS WILL CREATE LARGE SHORT PERIOD SEAS. BOTH WINDS AND SEAS WILL DIMINISH SUNDAY AS HIGH PRESSURE SHIFTS EAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-021815- /O.NEW.KEKA.SI.Y.0063.091002T2200Z-091004T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 304 AM PDT FRI OCT 2 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-021815- /O.CON.KEKA.SC.Y.0048.000000T0000Z-091005T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 304 AM PDT FRI OCT 2 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-021815- /O.CON.KEKA.SC.Y.0049.000000T0000Z-091005T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 304 AM PDT FRI OCT 2 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
198 WHUS76 KEKA 021549 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 849 AM PDT FRI OCT 2 2009 PZZ475-022230- /O.CON.KEKA.GL.W.0076.000000T0000Z-091004T0400Z/ /O.CON.KEKA.SE.W.0028.000000T0000Z-091004T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 849 AM PDT FRI OCT 2 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY. BRISK NORTH WINDS WILL CONTINUE TO AFFECT THE WATERS TODAY THROUGH SATURDAY EVENING AS HIGH PRESSURE OVER THE EASTERN PACIFIC INTERACTS WITH A TROUGH OF LOW PRESSURE OVER THE CALIFORNIA INTERIOR. THE STRONGEST WINDS ARE EXPECTED OVER THE OUTER WATERS SOUTH OF THE CAPE. THE WINDS WILL CREATE LARGE SHORT PERIOD SEAS. BOTH WINDS AND SEAS WILL DIMINISH SUNDAY AS HIGH PRESSURE SHIFTS EAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-022230- /O.CON.KEKA.SI.Y.0063.091002T2200Z-091004T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 849 AM PDT FRI OCT 2 2009 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT SATURDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-022230- /O.CON.KEKA.SC.Y.0048.000000T0000Z-091005T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 849 AM PDT FRI OCT 2 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-022230- /O.CON.KEKA.SC.Y.0049.000000T0000Z-091005T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 849 AM PDT FRI OCT 2 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
082 WHUS76 KEKA 022211 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 311 PM PDT FRI OCT 2 2009 PZZ455-031015- /O.EXT.KEKA.SC.Y.0049.000000T0000Z-091003T1800Z/ /O.EXB.KEKA.GL.W.0076.091003T1800Z-091004T0400Z/ /O.NEW.KEKA.SC.Y.0050.091004T0400Z-091005T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 311 PM PDT FRI OCT 2 2009 ...GALE WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT SATURDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED THROUGH SATURDAY EVENING. THE PRESSURE GRADIENT WILL BE THE STRONGEST ON SATURDAY WITH WINDS INCREASING BRIEFLY TO GALE FORCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-031015- /O.CON.KEKA.GL.W.0076.000000T0000Z-091004T0400Z/ /O.CON.KEKA.SE.W.0028.000000T0000Z-091004T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 311 PM PDT FRI OCT 2 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY. BRISK NORTH WINDS WILL CONTINUE TO AFFECT THE WATERS THROUGH SATURDAY EVENING AS HIGH PRESSURE OVER THE EASTERN PACIFIC INTERACTS WITH A TROUGH OF LOW PRESSURE OVER THE CALIFORNIA INTERIOR. THE WINDS WILL CREATE LARGE SHORT PERIOD SEAS. BOTH WINDS AND SEAS WILL DIMINISH SUNDAY AS HIGH PRESSURE SHIFTS WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-031015- /O.CON.KEKA.SI.Y.0063.000000T0000Z-091004T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 311 PM PDT FRI OCT 2 2009 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-031015- /O.CON.KEKA.SC.Y.0048.000000T0000Z-091005T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 311 PM PDT FRI OCT 2 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... A SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
359 WHUS76 KEKA 030942 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 242 AM PDT SAT OCT 3 2009 PZZ455-032230- /O.CAN.KEKA.SC.Y.0049.000000T0000Z-091003T1800Z/ /O.NEW.KEKA.SW.Y.0051.091003T0942Z-091005T0400Z/ /O.EXT.KEKA.GL.W.0076.091003T1800Z-091004T2200Z/ /O.UPG.KEKA.SC.Y.0050.091004T0400Z-091005T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 242 AM PDT SAT OCT 3 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 9 PM PDT SUNDAY... ...GALE WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 3 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 9 PM PDT SUNDAY. THE GALE WARNING IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 3 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ450-032230- /O.CAN.KEKA.SI.Y.0063.000000T0000Z-091004T0400Z/ /O.EXB.KEKA.SC.Y.0048.000000T0000Z-091004T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 242 AM PDT SAT OCT 3 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT UNTIL 3 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 3 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-032230- /O.EXT.KEKA.GL.W.0076.000000T0000Z-091004T2200Z/ /O.EXT.KEKA.SE.W.0028.000000T0000Z-091004T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 242 AM PDT SAT OCT 3 2009 ...GALE WARNING NOW IN EFFECT UNTIL 3 PM PDT SUNDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 PM PDT SUNDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 3 PM PDT SUNDAY. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 3 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-032230- /O.EXT.KEKA.SC.Y.0048.000000T0000Z-091005T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 242 AM PDT SAT OCT 3 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS NOW IN EFFECT UNTIL 4 AM PDT MONDAY... THE SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 4 AM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
366 WHUS76 KEKA 032038 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 138 PM PDT SAT OCT 3 2009 PZZ475-041200- /O.EXT.KEKA.SE.W.0028.000000T0000Z-091005T0400Z/ /O.CON.KEKA.GL.W.0076.000000T0000Z-091004T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 138 PM PDT SAT OCT 3 2009 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 PM PDT SUNDAY... ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 9 PM PDT SUNDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-041200- /O.EXT.KEKA.GL.W.0076.000000T0000Z-091004T0900Z/ /O.EXT.KEKA.SW.Y.0051.000000T0000Z-091005T0200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 138 PM PDT SAT OCT 3 2009 ...GALE WARNING NOW IN EFFECT UNTIL 2 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 7 PM PDT SUNDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 2 AM PDT SUNDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 7 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ450-041200- /O.EXT.KEKA.SC.Y.0048.000000T0000Z-091005T0100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 138 PM PDT SAT OCT 3 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-041200- /O.CON.KEKA.SC.Y.0048.000000T0000Z-091005T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 138 PM PDT SAT OCT 3 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
855 WHUS76 KEKA 040936 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 236 AM PDT SUN OCT 4 2009 PZZ455-042200- /O.CAN.KEKA.SW.Y.0051.000000T0000Z-091005T0200Z/ /O.EXB.KEKA.SC.Y.0048.000000T0000Z-091005T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 236 AM PDT SUN OCT 4 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-042200- /O.CON.KEKA.GL.W.0076.000000T0000Z-091004T2200Z/ /O.CON.KEKA.SE.W.0028.000000T0000Z-091005T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 236 AM PDT SUN OCT 4 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-042200- /O.CON.KEKA.SC.Y.0048.000000T0000Z-091005T0100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 236 AM PDT SUN OCT 4 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-042200- /O.CON.KEKA.SC.Y.0048.000000T0000Z-091005T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 236 AM PDT SUN OCT 4 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY... A SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Oct 1, 4:08 AM PDT, 10 hours 46 minutes earlier.
Area forecast discussion, Oct 1, 4:08 AM PDT, 10 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 408 AM PDT THU OCT 1 2009 .SYNOPSIS...EXPECT SEASONABLE TEMPERATURES ACROSS NORTHWEST CALIFORNIA THROUGH FRIDAY. AN UPPER LEVEL DISTURBANCE WILL BRING COOLER TEMPERATURES AND THE THREAT OF SHOWERS...MAINLY TO DEL NORTE COUNTY AND PARTS OF TRINITY COUNTY...OVER THE WEEKEND. && .DISCUSSION...NO MAJOR CHANGES MADE TO THE FORECAST. WEAK HIGH PRESSURE WILL BRING SEASONABLE TEMPERATURES TO NORTHWEST CALIFORNIA TODAY THROUGH FRIDAY. AN UPPER LEVEL DISTURBANCE MOVING OVER THE REGION WILL BRING THE THREAT OF SHOWERS MAINLY TO DEL NORTE COUNTY AND PARTS OF TRINITY COUNTY OVER THE WEEKEND. MODELS ARE COMING INTO GOOD AGREEMENT THAT THIS DISTURBANCE WILL NOT DROP MUCH MOISTURE OVER OUR AREA. THIS IS BECAUSE THE AIR MOVING IN WILL BE COLD, WHICH DOESNT HOLD MUCH MOISTURE, AND THE REGION CONTINUES TO BE REAL DRY. HOWEVER, THE COLD AIR WILL CAUSE TEMPERATURES OVER PARTS OF THE INTERIOR TO DROP INTO THE 20S AND 30S SATURDAY NIGHT. NO CHANGES WERE MADE TO THE LONG TERM. STROZ && .AVIATION...VFR CONDITIONS TO PREVAIL TODAY AS A WEAK RIDGE REMAINS IN PLACE. SURFACE WINDS WILL ONCE AGAIN INCREASE THIS AFTERNOON AND BECOME A BIT GUSTY AS THE PRESSURE GRADIENT TIGHTENS WITH A WEAK TROUGH DEVELOPING OVER INTERIOR CALIFORNIA. WINDS WILL THEN SUBSIDE OVERNIGHT. BETTWY && .MARINE...HIGH PRESSURE OVER THE EASTERN PACIFIC AND A TROUGH OF LOW PRESSURE OVER INTERIOR CALIFORNIA WILL RESULT IN A TIGHTENING PRESSURE GRADIENT OVER THE WATERS TODAY THROUGH SATURDAY. WINDS AND SEAS WILL RAMP UP MOST SIGNIFICANTLY OVER THE SOUTHERN OUTER WATERS...WHERE A GALE WATCH HAS BEEN ISSUED FOR FRIDAY AND SATURDAY. IT IS BECOMING INCREASINGLY PLAUSIBLE THAT WIDESPREAD GALE FORCE GUSTS MAY OCCUR OVER AT LEAST THE SOUTHERN HALF OF ZONE 475...ESPECIALLY FRIDAY NIGHT. WINDS SHOULD REMAIN BELOW GALE FORCE FARTHER NORTH AND EAST. CONDITIONS WILL BEGIN TO SLOWLY IMPROVE OVER ALL WATERS ON SUNDAY. BETTWY && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS... HAZARDOUS SEAS WARNING UNTIL 6 PM PDT SUNDAY FOR PZZ475. GALE WATCH FROM LATE TONIGHT THROUGH SATURDAY EVENING FOR PZZ475. SMALL CRAFT ADVISORY FOR WINDS UNTIL 5 AM PDT FRIDAY FOR PZZ475. SMALL CRAFT ADVISORY UNTIL 6 PM PDT SUNDAY FOR PZZ455-470. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 8:40 PM PDT | Small Craft Advisory | EKA | 54 hr | |
| Oct 1, 3:29 AM PDT | Gale Watch | EKA | 11 hr | |
| Oct 1, 3:29 AM PDT | Hazardous Seas Warning | EKA | 4 days | |
| Oct 1, 3:29 AM PDT | Small Craft Advisory for Winds | EKA | 11 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.